MAUDE Adverse Event Report: DePuy Ireland - 9616671 ATTUNE; Knee Stems

DePuy Ireland - 9616671 ATTUNE; Knee Stems
Catalog Number 151310160
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was admitted through the emergency department for suspected infection of a static spacer used for treatment of infection.Aspiration showed gross purulence.The tibial side components, including segments and adapters, were removed, and lack of ingrowth was noted, further supporting infection.The femoral side components were reported to be well fixed and were left in place.The patient had a long history of unresolved infection.No allegation was made against any components, and no patient harm or surgical delay was reported.Cement used in the spacer was identified as depuy 2 with gentamicin; however, it was hospital-owned, and no quantity, lot, or additional identifying information was available.The cement was reportedly stored in the hospital supply room and hand mixed in an open bowl with high-dose antibiotics.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
Knee Stems
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50304721
Report Number1818910-2026-14149
Device Sequence Number10672324
Product Code JWH
UDI-Device Identifier10603295043522
UDI-Public(01)10603295043522(17)350331(10)M89F46
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K241000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151310160
Device Lot NumberM89F46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale